RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2004, том 14, страницы 85–123 (Mi ljm93)  

Degree one Cohomology for the lie algebras of derivations

S. M. Skryabin

Kazan State University

Аннотация: Let $R$ be a commutative ring and $W$ a Lie algebra of its derivations which is an $R$-submodule in the full derivation algebra Der $R$. We consider a class of $W$-modules generalizing the natural representations of the Lie algebras of vector fields in tensor fields of arbitrary type. The main result consists in the determination of the cohomology of those modules in degree 1. Its applications include a description of derivations and the universal central extension for the Lie algebra $W$.

Полный текст: PDF файл (333 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Представлено: М. М. Арсланов
Поступило: 20.12.2003
Язык публикации: английский

Образец цитирования: S. M. Skryabin, “Degree one Cohomology for the lie algebras of derivations”, Lobachevskii J. Math., 14 (2004), 85–123

Цитирование в формате AMSBIB
\RBibitem{Skr04}
\by S.~M.~Skryabin
\paper Degree one Cohomology for the lie algebras of derivations
\jour Lobachevskii J. Math.
\yr 2004
\vol 14
\pages 85--123
\mathnet{http://mi.mathnet.ru/ljm93}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2035385}
\zmath{https://zbmath.org/?q=an:1044.17012}
\elib{http://elibrary.ru/item.asp?id=13449648}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm93
  • http://mi.mathnet.ru/rus/ljm/v14/p85

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:178
    Полный текст:68
    Литература:21

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019